# SDR UALA2009011400160

- Difficulty date: January 14, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 31,270 hours, 8,269 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7732887810
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  RIGHT ENGINE BLEED INOP.  SUSPECT A FAILED PRSOV ON THE NR 2 ENGINE.  REPLACED THE NR 2 ENGINE PRSOV.
